• Announcements

    • John

      Community Guidelines   09/15/2015

      A reminder that we have a general set of guidelines that are available at http://www.thinnertimesforum.com/guidelines/. If you have any questions or concerns, you may express them to me or a Community Leader directly. Thank you,
      John Callery
EricFay

Dizziness when standing from crouching

8 posts in this topic

So I seem to be getting light headed when I stand after I have been crouching... I've noticed it frequently because I've recently moved to a new house and it's rather alarming. It only happens when my knees are bent and my butt is basically resting on the back of my ankles (I guess that's a crouch)

I get a "wave" of light headed, swirlyness upon standing that subsides in 10 seconds or so.

Any ideas? This doesnt happen when I stand after sitting, after rising from bed or getting off the toilet (sorry). just from crouching... perhaps the blood flow when my knees are bent?

Share this post


Link to post
Share on other sites
So I seem to be getting light headed when I stand after I have been crouching... I've noticed it frequently because I've recently moved to a new house and it's rather alarming. It only happens when my knees are bent and my butt is basically resting on the back of my ankles (I guess that's a crouch)

I get a "wave" of light headed, swirlyness upon standing that subsides in 10 seconds or so.

Any ideas? This doesnt happen when I stand after sitting, after rising from bed or getting off the toilet (sorry). just from crouching... perhaps the blood flow when my knees are bent?

Low blood pressure, low B-12, or dehydration could be whats going on.. I'm no doc but I've had that happen to me and I think I had all 3 things going on.

Pop yas pills, drink some H2o and I nearly think you'll be good to go.

: )

Kimber~

Share this post


Link to post
Share on other sites

I would get your blood pressure checked. I don't know if you are taking blood pressure meds, but it might be time to take you off them or lower the dose.

Share this post


Link to post
Share on other sites

I get that too. I think mine is part low blood pressure and part dehydration. As soon as I drink water it usually goes away.

Share this post


Link to post
Share on other sites

Pretty common. As said above, could be nutritional deficiencies, dehydration, low blood pressure. Keep focusing on your fluids, take your vitamins-make sure you are taking the right ones, and have your blood pressure and iron checked with your other labs.

Share this post


Link to post
Share on other sites

Thanks Ladies for the prompt follow up. I would BET that it's dehydration then as I don't drink nearly enough water. My BP has never been "low" and my labs on vitamin levels done last month came back great...

time to get back on the H20

Share this post


Link to post
Share on other sites
Thanks Ladies for the prompt follow up. I would BET that it's dehydration then as I don't drink nearly enough water. My BP has never been "low" and my labs on vitamin levels done last month came back great...

time to get back on the H20

Mine either till I got so thin.. 110/68 that's low for me, but normalish

Share this post


Link to post
Share on other sites

I started getting this same thing very soon after surgery. I still get it, every single day.

I went to a cardiac specialist and they did all sorts of hearts tests, blood tests, tilt table tests..

What it basically came down to is they didn't know what the heck the problem was... I was told to drink gatorade instead of water for the electrolytes and that helped.

I told my wife more sex would cure it, but she didn't believe me.. So, I'm stuck with the gatorade...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now